MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC PSI KIT: 9 FR; INTRODUCER CATHETER

ARROW INTERNATIONAL LLC PSI KIT: 9 FR; INTRODUCER CATHETER
Catalog Number AK-09903-A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "when product opened, sheath was bent, able to use for purpose of volume however not able to float swan ganz catheter.".
 
Additional Manufacturer Narrative
(b)(4).The customer complaint of a sheath damaged in use was not able to be confirmed by complaint investigation of the returned sample.The customer returned one, opened psi kit including one undamaged, representative sheath assembly and dilator for evaluation.The customer stated that a representative sample would be returned for investigation.No signs of use were observed on both components.Visual inspection revealed no obvious defects or anomalies on the returned components.Visual inspection of the actual complaint sample could not be performed as it was not returned.The sheath body length measured 4 1/4" via calibrated ruler, which was within the specifications of 4" - 4 1/4" per sheath assembly product drawing.The sheath body outer diameter (od) measured 0.15120" via calibrated micrometer, which was within the specification of 0.1495"-0.1545" per sheath extrusion graphic.Dimensional inspection of the actual complaint sample could not be performed as it was not returned.The returned dilator was able to pass through the returned sheath with minimal resistance.Functional inspection of the actual complaint sample could not be performed as it was not returned.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing guidewire, dilator, or sheath.Excessive force can cause component damage or breakage." a device history record review was performed, and no relevant findings were identified.Based on these circumstances, no root cause can be determined without the reported, defective sample re turned.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
PSI KIT: 9 FR
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18594182
Report Number9680794-2024-00093
Device Sequence Number6594972
Product Code DYB
UDI-Device Identifier00801902057952
UDI-Public00801902057952
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K780532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2025
Device Catalogue NumberAK-09903-A
Device Lot Number33F23B0516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer01/30/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown